# SDR DHL2008F00005

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 651622717
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CRACK ON NR 1 K-FLAP AT BOTTOM INBOARD CORNER.  STOP DRILLED CRACK AND FABRICATED DOUBLER FROM 2024-TS 2,375 Z 2,375 X .062 (PO 4-6686) TREATED, PRIMED AND PAINTED THEN INSTALLED WITH SEALANT AND NAS1097D6 RIVETS, IAW BOEING 727 SRM 57-60-3.  THIS IS A MINOR REPAIR.  (A)
